Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Author Index – M
Ma, Xiaonan
Equidistribution for sequences of line bundles on normal Kähler spaces
Mackaaij, Marco
sl(N)–link homology (N≥ 4) using foams and the Kapustin–Li formula
Macura, Natasa
Line Patterns in Free Groups
Mäder-Baumdicker, Elena
Existence of minimizing Willmore Klein bottles in Euclidean four-space
Madsen, Thomas
Toric geometry of G2-manifolds
Magid, Aaron
Deformation spaces of Kleinian surface groups are not locally connected
Maher, Joseph
Heegaard gradient and virtual fibers
Period three actions on the three-sphere
Maillot, Sylvain
Ricci flow on open 3-manifolds and positive scalar curvature
Malmendier, Andreas
SO(3)-Donaldson invariants of CP2 and mock theta functions
Mandell, Michael
Localization theorems in topological Hochschild homology and topological cyclic homology
The homotopy groups of the algebraic K-theory of the sphere spectrum
The homotopy theory of cyclotomic spectra
The nilpotence theorem for the algebraic K-theory of the sphere spectrum
Manin, Fedor
Plato's cave and differential forms
Mann, Etienne
Brane actions, categorifications of Gromov-Witten theory and quantum K-theory
Mann, Kathryn
Automatic continuity for homeomorphism groups and applications
Manning, Jason
Algorithmic detection and description of hyperbolic structures on closed 3—manifolds with solvable word problem
Boundaries of Dehn fillings
Geometry of pseudocharacters
Residual finiteness, QCERF and fillings of hyperbolic groups
Manolache, Cristina
Manolescu, Ciprian
Floer homology and covering spaces
On combinatorial link Floer homology
Seiberg—Witten—Floer stable homotopy type of three-manifolds with b1=0
Mare, Augustin-Liviu
Connectivity properties of moment maps on based loop groups
Marengon, Marco
Concordance maps in knot Floer homology
Margalit, Dan
Addendum to: Commensurations of the Johnson kernel
Commensurations of the Johnson kernel
Marian, Alina
The moduli space of stable quotients
Marinescu, George
Equidistribution for sequences of line bundles on normal Kähler spaces
Mariño, Marcos
The local Gromov—Witten invariants of configurations of rational curves
Mark, Thomas
Product formulae for Ozsváth—Szabó 4—manifold invariants
Torsion, TQFT, and Seiberg-Witten invariants of 3—manifolds
Marković, Vladimir
Classification of continuously transitive circle groups
Counting Essential Surfaces in a Closed Hyperbolic 3-Manifold
Extending homeomorphisms of the circle to quasiconformal homeomorphisms of the disk
Marquis, Ludovic
Espace de modules marqués des surfaces projectives convexes de volume fini
Martelli, Bruno
An analytic family of representations for the mapping class group of punctured surfaces
Hyperbolic Dehn filling in dimension four
Martin, Alexandre
Non-positively curved complexes of groups and boundaries
Martín, Francisco
Minimal surfaces with positive genus and finite total curvature in $\mathbb{H}^2 \times \mathbb{R}$
Maruhashi, Hirokazu
Vanishing of cohomology and parameter rigidity of actions of solvable Lie groups
Masbaum, Gregor
All finite groups are involved in the Mapping Class Group
Massot, Patrick
Geodesible contact structures on 3—manifolds
Massuyeau, Gwénaël
A functorial LMO invariant for Lagrangian cobordisms
Reidemeister—Turaev torsion modulo one of rational homology three-spheres
Masters, Joseph
Closed quasi-Fuchsian surfaces in hyperbolic knot complements
Virtual Betti numbers of genus 2 bundles
Mastrolia, Paolo
Classification of expanding and steady Ricci solitons with integral curvature decay
Masur, Howard
Coarse and synthetic Weil–Petersson geometry: quasi-flats, geodesics and relative hyperbolicity
Rigidity of Teichmüller space
Matei, Daniel
Characteristic varieties of quasi-projective manifolds and orbifolds
Matessi, Diego
Conifold transitions via affine geometry and mirror symmetry
Mathai, Varghese
The index of projective families of elliptic operators
Mathew, Akhil
A thick subcategory theorem for modules over certain ring spectra
Derived induction and restriction theory
The Picard group of topological modular forms via descent theory
Mathews, Daniel
Strand algebras and contact categories
Matić, Gordana
Right-veering diffeomorphisms of compact surfaces with boundary II
Tight contact structures and taut foliations
Matveev, Rostislav
Symplectic Lefschetz fibrations on S1×M3
Matveev, Vladimir
The Binet-Legendre Metric in Finsler Geometry
Maulik, Davesh
Gromov–Witten theory of An–resolutions
Maxim, Laurentiu
Characteristic classes of Hilbert schemes of points via symmetric products
Equivariant characteristic classes of external and symmetric products of varieties
Mazzeo, Rafe
Conical metrics on Riemann surfaces, I: the compactified configuration space and regularity
Minimal surfaces with positive genus and finite total curvature in $\mathbb{H}^2 \times \mathbb{R}$
The extended Bogomolny equations and generalized Nahm pole boundary condition
McCammond, Jonathan
The integral cohomology of the group of loops
McCarthy, Randy
On the Taylor Tower of relative K-theory
McClure, James
Erratum for the paper ‘On the chain-level intersection pairing for PL manifolds’
On the chain-level intersection pairing for PL manifolds
McCullough, Darryl
Finiteness of classifying spaces of relative diffeomorphism groups of 3—manifolds
The tree of knot tunnels
McDuff, Dusa
Hofer—Zehnder capacity and length minimizing Hamiltonian paths
Homotopy properties of Hamiltonian group actions
Smooth Kuranishi atlases with isotropy
The Gromov width of 4-dimensional tori
The topology of toric symplectic manifolds
McGerty, Kevin
Categorical cell decomposition of quantized symplectic algebraic varieties
McLean, Mark
Floer Cohomology, Multiplicity and the Log Canonical Threshold
Lefschetz fibrations and symplectic homology
McShane, Gregory
Multiplicities of simple closed geodesics and hypersurfaces in Teichmüller space
Normalized entropy versus volume For pseudo-Anosovs
McTague, Carl
The Cayley plane and string bordism
Meeks, William
Chord arc properties for constant mean curvature disks
Meier, Jeffrey
Genus two trisections are standard
Meier, John
The integral cohomology of the group of loops
Meilhan, Jean-Baptiste
Milnor invariants and the HOMFLYPT Polynomial
Meinhardt, Sven
Motivic DT-invariants for the one loop quiver with potential
Melnick, Karin
Topology of automorphism groups of parabolic geometries
Melo, Margarida
Fourier-Mukai and autoduality for compactified Jacobians. II
Melrose, Richard
The index of projective families of elliptic operators
Melvin, Paul
The nonuniqueness of Chekanov polynomials of Legendrian knots
Menasco, William
Erratum: On iterated torus knots and transversal knots
On iterated torus knots and transversal knots
Stabilization in the braid groups I: MTWS
Stabilization in the braid groups II: Transversal simplicity of knots
Mendes Lopes, Margarida
Continuous families of divisors, paracanonical systems and a new inequality for varieties of maximal Albanese dimension
Meniño Cotón, Carlos
Exotic open 4-manifolds which are non-leaves
Michelsohn, Marie-Louise
Algebraic cycles and the classical groups II: Quaternionic cycles
Mikhaĭlov, Roman
A finite $\mathbb{Q}$-bad space
Combinatorial group theory and the homotopy groups of finite complexes
Derived functors of the divided power functors
Milanov, Todor
Gromov--Witten theory of Fano orbifold curves, Gamma integral structures, and ADE-Toda Hierarchies
Militon, Emmanuel
Distortion elements for surface homeomorphisms
Miller, Jeremy
Higher-order representation stability and ordered configuration spaces of manifolds
The topology of the space of J-holomorphic maps to CP^2
Millson, John
On representation varieties of 3-manifold groups
Minasyan, Ashot
Infinite groups with fixed point properties
Residual properties of automorphism groups of (relatively) hyperbolic groups
Mineyev, Igor
Flows and joins of metric spaces
Minicozzi, William
Width and finite extinction time of Ricci flow
Width and mean curvature flow
Minsky, Yair
Convergence properties of end invariants
Discrete primitive-stable representations with large rank surplus
Geometry and rigidity of mapping class groups
Kleinian groups and the complex of curves
Local topology in deformation spaces of hyperbolic 3-manifolds
Minton, Gregory
Optimal simplices and codes in projective spaces
Mio, Washington
Desingularizing homology manifolds
Mishachev, Nikolai
Madsen-Weiss for geometrically minded topologists
Mitra, Mahan
A combination theorem for strong relative hyperbolicity
Cannon–Thurston maps for pared manifolds of bounded geometry
Limits of limit sets II: geometrically infinite groups
On discreteness of commensurators
One-relator K\"ahler groups
Pattern rigidity and the Hilbert-Smith conjecture
Mochizuki, Takuro
Asymptotic behaviour and the Nahm transform of doubly periodic instantons with square integrable curvature
Kobayashi–Hitchin correspondence for tame harmonic bundles II
Modami, Babak
Recurrent Weil-Petersson geodesic rays with non-uniquely ergodic ending laminations
Möller, Martin
Lower bounds for Lyapunov exponents of flat bundles on curves
Non-varying sums of Lyapunov exponents of Abelian differentials in low genus
Mondello, Gabriele
A cyclic extension of the earthquake flow I
Mondino, Andrea
Sharp geometric and functional inequalities in metric measure spaces with lower Ricci curvature bounds
Montcouquiol, Grégoire
Complex twist flows on surface group representations and the local shape of the deformation space of hyperbolic cone-3-manifolds
Monteil, Thierry
Everything is illuminated
Monticelli, Dario
Classification of expanding and steady Ricci solitons with integral curvature decay
Morava, Jack
Completions of Z/(p)–Tate cohomology of periodic spectra
Morgan, John
Algebraic topology of Calabi—Yau threefolds in toric varieties
Moriah, Yoav
Discrete primitive-stable representations with large rank surplus
Moroianu, Sergiu
Chern-Simons line bundle on Teichmüller space
Morrison, Scott
Fixing the functoriality of Khovanov homology
Mosher, Lee
Convex cocompact subgroups of mapping class groups
Geometry and rigidity of mapping class groups
Lipschitz retraction and distortion for subgroups of Out(F_n)
Stable Teichmueller quasigeodesics and ending laminations
The free splitting complex of a free group I: hyperbolicity
Mounoud, Pierre
Sur les surfaces lorentziennes compactes sans points conjugués
Moussard, Delphine
Finite type invariants of knots in homology 3-spheres with respect to null LP-surgeries
Mrowka, Tomasz
A deformation of instanton homology for webs
Witten's conjecture and Property P
Mukamel, Ronen
Orbifold points on Teichmüller curves and Jacobians with complex multiplication
Murphy, Emmy
Loose Legendrians and the plastikstufe
Subflexible symplectic manifolds
Myers, John
End reductions, fundamental groups, and covering spaces of irreducible open 3—manifolds